Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("68U05")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 157

  • Page / 7
Export

Selection :

  • and

SPANNERS OF COMPLETE k-PARTITE GEOMETRIC GRAPHSBOSE, Prosenjit; CARMI, Paz; COUTURE, Mathieu et al.SIAM journal on computing (Print). 2009, Vol 38, Num 5, pp 1803-1820, issn 0097-5397, 18 p.Article

THE NINE MORSE GENERIC TETRAHEDRASIERSMA, D; VAN MANEN, M.SIAM journal on discrete mathematics (Print). 2009, Vol 22, Num 2, pp 737-746, issn 0895-4801, 10 p.Article

DISCRETE LINES AND WANDERING PATHSVINCE, A.SIAM journal on discrete mathematics (Print). 2008, Vol 21, Num 3, pp 647-661, issn 0895-4801, 15 p.Article

BINARY SPACE PARTITIONS FOR AXIS-ALIGNED FAT RECTANGLESTOTH, Csaba D.SIAM journal on computing (Print). 2008, Vol 38, Num 1, pp 429-447, issn 0097-5397, 19 p.Article

Counting and enumerating pointed pseudotriangulations with the greedy flip algorithmBRÖNNIMANN, Hervé; KETTNER, Lutz; POCCHIOLA, Michel et al.SIAM journal on computing (Print). 2007, Vol 36, Num 3, pp 721-739, issn 0097-5397, 19 p.Article

Shadow metamorphosisKLIMMEK, B; PRAUTZSCH, H; VAHRENKAMP, N et al.Computing (Wien. Print). 2007, Vol 79, Num 2-4, pp 325-335, issn 0010-485X, 11 p.Conference Paper

LINE TRANSVERSALS OF CONVEX POLYHEDRA IN ℝ3KAPLAN, Haim; RUBIN, Natan; SHARIR, Micha et al.SIAM journal on computing (Print). 2010, Vol 39, Num 7-8, pp 3283-3310, issn 0097-5397, 28 p.Article

ON THE LOCAL LINEAR INDEPENDENCE OF GENERALIZED SUBDIVISION FUNCTIONSPETERS, Jörg; XIAOBIN WU.SIAM journal on numerical analysis. 2006, Vol 44, Num 6, pp 2389-2407, issn 0036-1429, 19 p.Article

Dynamic subgraph connectivity with geometric applicationsCHAN, Timothy M.SIAM journal on computing (Print). 2007, Vol 36, Num 3, pp 681-694, issn 0097-5397, 14 p.Article

SMALL-SIZE ε-NETS FOR AXIS-PARALLEL RECTANGLES AND BOXESARONOV, Boris; EZRA, Esther; SHARIR, Micha et al.SIAM journal on computing (Print). 2010, Vol 39, Num 7-8, pp 3248-3282, issn 0097-5397, 35 p.Article

Path multicoloring with fewer colors in spiders and caterpillarsPAGOURTZIS, A; POTIKA, K; ZACHOS, S et al.Computing (Wien. Print). 2007, Vol 80, Num 3, pp 255-274, issn 0010-485X, 20 p.Article

DYNAMIC MINIMUM SPANNING CIRCLE COMPUTATION USING ARTIFICIAL IMMUNE COMPUTING PARADIGMPAL, Srimanta.Neural, parallel & scientific computations. 2013, Vol 21, Num 2, pp 185-200, issn 1061-5369, 16 p.Article

Implicitization and parametrization of quadratic and cubic surfaces by μ-basesCHEN, F; SHEN, L; DENG, J et al.Computing (Wien. Print). 2007, Vol 79, Num 2-4, pp 131-142, issn 0010-485X, 12 p.Conference Paper

Anamorphic 3D geometryHANSFORD, D; COLLINS, D.Computing (Wien. Print). 2007, Vol 79, Num 2-4, pp 211-223, issn 0010-485X, 13 p.Conference Paper

Embedding into the rectilinear plane in optimal O(n2) timeCATUSSE, Nicolas; CHEPOI, Victor; VAXES, Yann et al.Theoretical computer science. 2011, Vol 412, Num 22, pp 2425-2433, issn 0304-3975, 9 p.Article

Smoothness analysis of subdivision schemes by proximityWALLNER, Johannes.Constructive approximation. 2006, Vol 24, Num 3, pp 289-318, issn 0176-4276, 30 p.Article

Binary space partitions of orthogonal subdivisionsHERSHBERGER, John; SURI, Subhash; TOTH, Csaba D et al.SIAM journal on computing (Print). 2005, Vol 34, Num 6, pp 1380-1397, issn 0097-5397, 18 p.Article

TRANSFORMING TRIANGULATIONS ON NONPLANAR SURFACESCORTES, C; CRIMA, C. I; HURTADO, F et al.SIAM journal on discrete mathematics (Print). 2011, Vol 24, Num 3, pp 821-840, issn 0895-4801, 20 p.Article

PREPROCESSING IMPRECISE POINTS AND SPLITTING TRIANGULATIONSVAN KREVELD, Marc; LÖFFLER, Maarten; MITCHELL, Joseph S. B et al.SIAM journal on computing (Print). 2010, Vol 39, Num 7-8, pp 2990-3000, issn 0097-5397, 11 p.Article

IMPROVING THE STRETCH FACTOR OF A GEOMETRIC NETWORK BY EDGE AUGMENTATIONFARSHI, Mohammad; GIANNOPOULOS, Panos; GUDMUNDSSON, Joachim et al.SIAM journal on computing (Print). 2008, Vol 38, Num 1, pp 226-240, issn 0097-5397, 15 p.Article

A characterization of quintic helicesBELTRAN, J. V; MONTERDE, J.Journal of computational and applied mathematics. 2007, Vol 206, Num 1, pp 116-121, issn 0377-0427, 6 p.Article

Repeated angles in three and four dimensionsAPFELBAUM, Roel; SHARIR, Micha.SIAM journal on discrete mathematics (Print). 2006, Vol 19, Num 2, pp 294-300, issn 0895-4801, 7 p.Article

The rectilinear steiner arborescence problem is NP-completeWEIPING SHI; CHEN SU.SIAM journal on computing (Print). 2006, Vol 35, Num 3, pp 729-740, issn 0097-5397, 12 p.Article

On the graph turnpike problemFEDER, Tomas; MOTWANI, Rajeev.Information processing letters. 2009, Vol 109, Num 14, pp 774-776, issn 0020-0190, 3 p.Article

GOFFIN'S ALGORITHM FOR ZONOTOPESCERNY, Michal.Kybernetika. 2012, Vol 48, Num 5, pp 890-906, issn 0023-5954, 17 p.Article

  • Page / 7